# SDR 96ZZZM496

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Ext Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CARGO DOOR EXTERIOR SKIN GOUGED AND SEPARATING ALSO, SEAL RETAINER TORN AT LOWER FORWARD CORNER OF MCD.  REMOVED AND REPLACED AFT LOWER CORNER AT MAIN CARGO DOOR AS PER SRM 51-10-1 PAGE 4 2024-0 .025 12 INCH BY 3 INCH LOT NR 620352 PO NR 9319067.  HEAT TREATING 2024-0 TO T3 PER BAC 5602.  REPLACED FWD MCD LOWER CORNER PER SRM 51-10-1 PAGE 4 12 INCH BY 1 INCH LOT NR 620352 PO NR 9319067 2024-0 .025.
